Identities for piecewise polynomial spaces determined by connection matrices
- 31 Downloads
TwoB-spline results — Marsden's identity and the de Boor-Fix dual functionals — are extended to geometrically continuous curves determined by connection matrices.
AMS (1980) subject classificationsPrimary 41A15 Secondary 65D07
Unable to display preview. Download preview PDF.
- [DEM]Dyn, N., Edelman, A. andMicchelli, C.,On locally supported basis functions for the representation of geometrically continuous curves, Analyses7 (1987), 313–341.Google Scholar
- [CS]Curry, H. B. andSchoenberg, I. J.,On Pòlya frequency functions IV: The fundamental spline functions and their limits, J. Analyse Math.17 (1966), 71–107.Google Scholar
© Birkhäuser Verlag 1991